A question for my fellow men HW formites (Cymbalta)

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Papa Bear
Regular Member


Date Joined Feb 2006
Total Posts : 34
   Posted 8/13/2007 4:14 PM (GMT -7)   
Hello,
 
My doc and I agreed that we should switch my medication...been on it for nearly 3 years...I've been experiencing "0" energy lost of sleep, lost of interest.
 
I'm currently taking 150mg daily Effexor XR, my doctor has prescribed Cymbalta 60mg.
 
Tomorrow I begin a two week wean off;
 
75mg Effexor, 30mg Cymbalta (1st week)
 
32.5 Effexor, 60mg Cymbalta (2nd week and going)
 
Anyway have any of you experienced weaning off the Effexor to another med such as Cymbalta?
 
Cymbalta, is it as bad as Effexor XR in regards to the adverse sexual side effects? ...how "is", "did" Cymbalta work for you?
 
Regards
 
Dan 
 
 
mad  
 
 
 
 
 
 
 
 
 
 
 
 
:-)   "GO BEARS"

ShynSassy
Veteran Member


Date Joined Dec 2005
Total Posts : 3036
   Posted 8/15/2007 4:42 AM (GMT -7)   
Bump


Papa I am bumping this up so that you will get some responses from people that have taken the meds.


Shy
Mod- Depression

Chronic Depression, Panic Attacks,Anxiety Attacks,Anorexia
Meds I have taken throughout the years:Wellbutrin,Tranxene,Paxil,Prozac,Valium,
Lexapro,Zyban,Buspar,Clonazepam
Off of all meds at this time...woohoo!!
www.healingwell.com/donate



"I am woman,hear me roar one day and cry the next!!!"


Papa Bear
Regular Member


Date Joined Feb 2006
Total Posts : 34
   Posted 8/15/2007 5:05 AM (GMT -7)   
Thank you Shy

stkitt
Forum Moderator


Date Joined Apr 2007
Total Posts : 32602
   Posted 8/15/2007 9:44 AM (GMT -7)   

Papa Bear,

This is not just a male issue but also female issue, loss of libido and is a common side effect from the meds...............Cymbalta for me has been the worse but I take a whopping 120 mg which I feel it way to high.

I can not speak for your male pals.............:)

I am going to be talking to my PDoc re reducing the dose.

 


Respectfully
Kitt
Moderator Anxiety ~ Panic Disorders
*~* Not a mental health professional at all *~*
Dx: Anxiety/Panic, Depression 
******www.healingwell.com/donate******
_____________________________________________________
"If you doubt you can accomplish something, then you can’t accomplish it. You have to have confidence in your ability, and then be tough enough to follow through.” 
~Rosalyn Carter

 


Papa Bear
Regular Member


Date Joined Feb 2006
Total Posts : 34
   Posted 8/15/2007 3:09 PM (GMT -7)   

Thank you for the reply Stkitt

I now understand the loss of bido, or should I say "I've lost my mojo"

Question for you ladies; the loss of bido due to Cymbalta or whatever, is it just a loss of interest?...or do you like us men also have physiological issues?

I would have to say loss of interest is the most prevalent for me, and on the rare occasion of sex things don't work out the way they should.

Anyway I don't about you woman, but one of the most important things in a mans life is wrestling with our manhood.

Day two and I feel tired, but a little jittery? I hope that goes away.

Dan

 

New Topic Post Reply Printable Version
Forum Information
Currently it is Friday, December 09, 2016 6:52 AM (GMT -7)
There are a total of 2,735,278 posts in 301,288 threads.
View Active Threads


Who's Online
This forum has 151395 registered members. Please welcome our newest member, kaneben66.
303 Guest(s), 11 Registered Member(s) are currently online.  Details
NiceGuyEddie, Almost a 10, Loutucky, Park12, Derwood, Huddie, Works Out, FL, Traveler, bdavis, haggis


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer